# SDR QXEA2013013100229

- Difficulty date: January 31, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 95329542103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TO FLOORBEAM 32.4 ATTACH BRACKET ABOVE S27P IS CORRODED. REMOVED ATTACH BRACKET IAW SRM 51-42-05-02-01. UPON REMOVAL FOUND CORROSION DAMAGE TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01.  NEW ATTACH BRACKET MATCH DRILLED TO ACFT IAW SRM 51-40-07-02-01. INSTALLED NEW ATTACH BRACKET IAW SRM 51-42-05-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
